# SDR P5CA0401123

- Difficulty date: June 15, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,034 cycles
- Engine: Pwa JT9D70A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM CORROSION FROM BS 1310 TO BS 1342. LT KEEL BEAM CORROSION FROM STA 1310 TO STA 1340.  REPAIR IAW POLAR MA NR A5349-01-02.
